# SDR ASAA2012121193600

- Difficulty date: December 11, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 47,628 hours, 26,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 69613984
- Condition: Corroded
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SCUFF AFT TIE DOWN PLATE CORRODED ON LOWER SURFACE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-53.
